ISSN 1234-3099 (print version)
ISSN 2083-5892 (electronic version)
SCImago Journal Rank (SJR) 2018: 0.763
Rejection Rate (2018-2019): c. 84%
Mathematicae Graph Theory 20(1) (2000) 71-79DOI: 10.7151/dmgt.1107
Department of Mathematics, Technical University of
D-98684 Ilmenau, Germany
For a finite undirected graph G on n vertices some continuous optimization problems
taken over the n-dimensional cube are presented and it is proved that their optimum values
equal the independence number of G.
Keywords: graph, independence.
1991 Mathematical Subject Classification: 05C35.
Received 8 February 1999